# SDR DHL2001802014

- Difficulty date: October 9, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1)  MAIN CABIN NR 12 SMOKE DETECTOR FAILS TO TEST.2)  RELAMPED NR 12 SMOKE DETECTOR IAW 26-10-5 OPS GOOD THIS CLEARS DMI #7340STATUS: CLOSED
